RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ratseev, Sergey Mihailovich

Total publications: 66 (66)
in MathSciNet: 22 (22)
in zbMATH: 24 (24)
in Web of Science: 14 (14)
in Scopus: 24 (24)
Cited articles: 35
Citations in Math-Net.Ru: 115
Citations in Web of Science: 19
Citations in Scopus: 34

Number of views:
This page:5214
Abstract pages:6941
Full texts:2408
References:1053
Associate professor
Doctor of physico-mathematical sciences (2014)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Keywords: variety of algebras, Leibniz algebra, Poisson algebras, identity, growth, numerical characteristics of algebras.
UDC: 512.572, 519.7

Subject:

Variety of Leibniz algebras, Poisson algebras, numerical characteristics of algebras.

   
Main publications:
  1. Ratseev S. M., “Tozhdestva v mnogoobraziyakh, porozhdennykh algebrami verkhnetreugolnykh matrits”, Sibirskii matematicheskii zhurnal, 2011, № 2(52), 416–429  mathnet
  2. Ratseev S. M., “Chislovye kharakteristiki mnogoobrazii algebr Puassona”, Fundamentalnaya i prikladnaya matematika, 2016, № 2(21), 217–242  mathnet
  3. Ratseev S. M., “Ob algebrakh Li s ekstremalnymi svoistvami”, Sibirskii matematicheskii zhurnal, 2015, № 2(56), 444–454  mathnet
  4. Ratseev S. M., “Nekotorye obobscheniya teorii Shennona o sovershennykh shifrakh”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:1 (2015), 111–127  mathnet

http://www.mathnet.ru/eng/person28440
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:ratseev.sergej-mikhaijlovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/787142
https://elibrary.ru/author_items.asp?spin=2356-3083
http://orcid.org/0000-0003-4995-9418
http://www.researcherid.com/rid/AAC-2638-2020
https://www.scopus.com/authid/detail.url?authorId=26022120300

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. S. M. Ratseev, “Ob algoritmakh dekodirovaniya kodov Rida-Solomona na sluchai oshibok i stiranii”, Uchenye zapiski UlGU. Seriya “Matematika i informatsionnye tekhnologii”, 2021, ?

   2020
2. S. M. Ratseev, O. I. Cherevatenko, “O customary-prostranstvakh algebr Leibnitsa-Puassona”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 20:3 (2020), 290-296  mathnet  crossref  isi  elib  scopus
3. S. M. Ratseev, O. I. Cherevatenko, “O prostom algoritme dekodirovanii kodov BChKh, kodov Rida-Solomona i kodov Goppy”, Vestnik SibGUTI, 2020, no. 3, 3–14  elib
4. S. M. Ratseev, “Ob algoritmakh dekodirovaniya kodov Goppy”, Chelyab. fiz.-matem. zhurn., 5:3 (2020), 327–341  mathnet  crossref  elib  scopus
5. S. M. Ratseev, O. I. Cherevatenko, “Ob algoritmakh dekodirovaniya obobschennykh kodov Rida-Solomona”, Sistemy i sredstva informatiki, 2020, no. 4, 83–94  elib

   2019
6. S. M. Ratseev, A. M. Rostov, “O protokolakh autentifikatsii s nulevym razglasheniem znaniya”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 114–121  mathnet  crossref  mathscinet  isi  elib  scopus
7. S. M. Ratseev, A. M. Ivantsov, “O nekotorykh svoistvakh kriptograficheskikh khesh-funktsii”, Avtomatizatsiya protsessov upravleniya, 56:2 (2019), 53–58  crossref  mathscinet  elib

   2018
8. S. M. Ratseev, O. I. Cherevatenko, “O primenenii ellipticheskikh krivykh v nekotorykh protokolakh elektronnogo golosovaniya”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 18:1 (2018), 62-68  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2017
9. S. M. Ratseev, O. I. Cherevatenko, “O simmetricheskikh mnogochlenakh spetsialnogo vida”, Nauchnye vedomosti BelGU. Matematika. Fizika, 255:6 (2017), 16–23  elib
10. S. M. Ratseev, O. I. Cherevatenko, “Chislovye kharakteristiki algebr Leibnitsa–Puassona”, Chebyshevskii sb., 18:1 (2017), 143–159  mathnet (cited: 1)  crossref  mathscinet  zmath  elib  scopus (cited: 1)
11. S. M. Ratseev, O. I. Cherevatenko, “Ob optimalnykh kodakh autentifikatsii na osnove konechnykh polei”, Nauchnye vedomosti BelGU. Matematika. Fizika, 262:13 (2017), 38–41  elib
12. S. M. Ratseev, A. M. Ivantsov, “O primenenii ellipticheskikh krivykh v nekotorykh protokolakh autentifikatsii i raspredeleniya klyuchei”, Avtomatizatsiya protsessov upravleniya, 48:2 (2017), 35–40  elib
13. S. M. Ratseev, A. M. Ivantsov, “O primenenii ellipticheskikh krivykh v nekotorykh proveryaemykh skhemakh razdeleniya sekreta”, Avtomatizatsiya protsessov upravleniya, 49:3 (2017), 31–36  elib
14. S. M. Ratseev, A. S. Korsunskii, D. I. Shlykov, “O nadezhnykh i vysokoskorostnykh simmetrichnykh shifrakh”, Tekhnicheskie nauki - ot teorii k praktike: sb. st. po mater. LXIX mezhdunar. nauch.-prakt. konf. # 4(64). Novosibirsk: SibAK, 2017, 12–19  elib
15. S. M. Ratseev, A. M. Rostov, “Metody uskoreniya i usovershenstvovaniya protokola autentifikatsii s nulevym razglasheniem na osnove zadachi o nakhozhdenii gamiltonova tsikla v grafe”, Nauchnye vedomosti BelGU. Ekonomika. Informatika., 265:16 (2017), 131-137  elib
16. S. M. Ratseev, E. E. Bespalova, P. V. Burankina, M. A. Gusarova, “O primenenii konechnykh polei v nekotorykh sovershennykh kriptosistemakh”, Vestnik Sibirskogo gosudarstvennogo universiteta telekommunikatsii i informatiki, 2017, no. 4, 35–44  elib

   2016
17. S. M. Ratseev, “Proper $\mathrm{T}$-ideals of poisson algebras with extreme properties”, Moscow University Mathematics Bulletin, Moscow University Mchanics Bulletin, 71:6 (2016), 224–232  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
18. S. M. Ratseev, O. I. Cherevatenko, “Codimensions of varieties of Poisson algebras with Lie nilpotent commutants”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016), 241–244  mathnet  mathscinet  isi  elib

   2019
19. S. M. Ratseev, “Numerical characteristics of varieties of Poisson algebras”, J. Math. Sci., 237:2 (2019), 304–322  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)  scopus (cited: 1)

   2016
20. S. M. Ratseev, V. M. Ratseev., “Postroenie sovershennykh imitostoikikh shifrov na osnove kombinatornykh ob'ektov”, Vestnik Samarskogo gosudarstvennogo universiteta. Estestvennonauchnaya seriya., 2016, no. 1, 46–50  mathnet  mathscinet  zmath  elib

   2015
21. S. M. Ratseev, “On minimal Poisson algebras”, Russian Math. (Iz. VUZ), 59:11 (2015), 54–61  mathnet  crossref  mathscinet  zmath  elib  scopus

   2016
22. S. M. Ratseev, “On minimal Leibniz algebras with nilpotent commutator subalgebra”, St. Petersburg Math. J., 27:1 (2016), 125–136  mathnet  crossref  mathscinet  isi  elib  elib  scopus

   2015
23. S. M. Ratseev, “Nekotorye obobscheniya teorii Shennona o sovershennykh shifrakh”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:1 (2015), 111–127  mathnet (cited: 2)  crossref  zmath  isi (cited: 1)  elib (cited: 2)  scopus (cited: 1)
24. S. M. Ratseev, “Lie algebras with extremal properties”, Siberian Math. J., 56:2 (2015), 358–366  mathnet  crossref  mathscinet  isi  elib  elib  scopus (cited: 2)
25. S. M. Ratseev, “Complexity Functions of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra”, Math. Notes, 98:3 (2015), 525–528  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
26. S. M. Ratseev, O. I. Cherevatenko, “Funktsii slozhnosti nekotorykh algebr Leibnitsa-Puassona”, Sibirskie elektronnye matematicheskie izvestiya, 12 (2015), 500–507  mathnet (cited: 1)  crossref  mathscinet  zmath  elib  scopus (cited: 1)
27. S. M. Ratseev, V. M. Ratseev, “O shifrakh, ne rasprostranyayuschikh iskazhenii”, Nauchnye vedomosti BelGU. Matematika. Fizika., 220:23 (2015), 128–140  elib

   2014
28. S. M. Ratseev, “Necessary and sufficient conditions of polynomial growth of varieties of Leibniz–Poisson algebras”, Russian Math. (Iz. VUZ), 58:3 (2014), 26–30  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 2)
29. S. M. Ratseev, “O teoreticheski stoikikh shifrakh”, Sistemy i sredstva informatiki, 24:1 (2014), 61–72  mathnet (cited: 1)  crossref  elib (cited: 1)
30. S. M. Ratseev, “On Construction of Perfect Ciphers”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 1(34) (2014), 192–199  mathnet  crossref  zmath  rsci  elib
31. S. M. Ratseev, “Correlation of Poisson Algebras and Lie Algebras in the Language of Identities”, Math. Notes, 96:4 (2014), 538–547  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
32. S. M. Ratseev, O. I. Cherevatenko, “On Perfect Ciphers Based on Orthogonal Tables”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:2 (2014), 66–73  mathnet  crossref  elib  scopus
33. S. M. Ratseev, “On Poisson customary polynomial identities”, Izv. Saratov. Univ. Mat. Mekh. Inform., 14:2 (2014), 150–155  mathnet  crossref  elib
34. S. M. Ratseev, O. I. Cherevatenko, “On Leibniz–Poisson Special Polynomial Identities”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2(35) (2014), 9–15  mathnet  crossref  zmath  rsci  elib
35. S. M. Ratseev, N. P. Panov, “O postroenii sovershennykh shifrov zameny s neogranichennym klyuchom”, Nauchnye vedomosti BelGU. Matematika. Fizika., 183:7 (2014), 84–91  elib
36. S. M. Ratseev, “O minimalnykh algebrakh Leibnitsa-Puassona polinomialnogo rosta”, Dalnevost. matem. zhurn., 14:2 (2014), 248–256  mathnet (cited: 1)  mathscinet  zmath  elib
37. S. M. Ratseev, “Ob assotsiativnykh algebrakh slabogo rosta”, Vestnik Samarskogo gosudarstvennogo universiteta. Estestvennonauchnaya seriya, 118:7 (2014), 70–74  mathnet  zmath  elib
38. S. M. Ratseev, “Conditions for the existence of perfect ciphers with a fixed set of parameters”, Prikl. Diskr. Mat. Suppl., 2014, no. 7, 54–56  mathnet  elib
39. S. M. Ratseev, O. I. Cherevatenko, “On authentication codes based on orthogonal tables”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 4(37) (2014), 178–186  mathnet  crossref  zmath  rsci  elib

   2013
40. S. M. Ratseev, “On varieties of LeibnizPoisson algebras with the identity {x,y}{z,t}=0”, Zhurn. SFU. Ser. Matem. i fiz., 6:1 (2013), 97–104  mathnet (cited: 5)  elib (cited: 2)
41. S. M. Ratseev, “O sovershennykh imitostoikikh shifrakh zameny s neogranichennym klyuchom”, Vestnik Samarskogo gosudarstvennogo universiteta. Estestvennonauchnaya seriya, 110:9/1 (2013), 42–48  mathnet (cited: 5)  zmath  elib (cited: 7)
42. S. M. Ratseev, O. I. Cherevatenko, “Eksponenty nekotorykh mnogoobrazii algebr Leibnitsa-Puassona”, Vestnik Samarskogo gosudarstvennogo universiteta. Estestvennonauchnaya seriya, 104:3 (2013), 42–52  mathnet (cited: 5)  mathscinet  zmath  elib (cited: 4)
43. S. M. Ratseev, “Poisson algebras of polynomial growth”, Siberian Math. J., 54:3 (2013), 555–565  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 9)
44. S. M. Ratseev, O. I. Cherevatenko, “O nekotorykh mnogoobraziyakh algebr Leibnitsa-Puassona s ekstremalnymi svoistvami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 22:2 (2013), 57–59  mathnet (cited: 2)  elib (cited: 1)
45. S. M. Ratseev, “Ob optimalnykh kodakh autentifikatsii”, Sistemy i sredstva informatiki, 23:1 (2013), 53–57  mathnet (cited: 4)  elib (cited: 4)
46. S. M. Ratseev, “O nekotorykh algebrakh Puassona s ekstremalnymi svoistvami”, Nauchnye vedomosti BelGU. Matematika. Fizika., 148:5 (2013), 107–110  elib
47. S. M. Ratseev, “Otsenki rosta nekotorykh mnogoobrazii algebr Puassona”, Nauchnye vedomosti BelGU. Matematika. Fizika., 154:11 (2013), 93–101  elib
48. S. M. Ratseev, “Ob eksponentakh nekotorykh mnogoobrazii lineinykh algebr”, Prikladnaya diskretnaya matematika, 21:3 (2013), 32–34  mathnet (cited: 2)  mathscinet  elib (cited: 1)
49. S. M. Ratseev, O. I. Cherevatenko, “On metabelian varieties of Leibniz–Poisson algebras”, IIGU Ser. Matematika, 6:1 (2013), 72–77  mathnet  elib

   2012
50. S. M. Ratseev, “About perfect imitation resistant ciphers”, Prikl. Diskr. Mat., 2012, no. 3, 41–46  mathnet  elib
51. S. M. Ratseev, “Equivalent conditions of polynomial growth of a variety of Poisson algebras”, Moscow University Mathematics Bulletin, Moscow University Mchanics Bulletin, 67:5-6 (2012), 195–199  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 6)  scopus (cited: 6)
52. S. M. Ratseev, O. I. Cherevatenko, “Algoritmy razbieniya stroki na leksemy v yazyke programmirovaniya Si”, Vestnik adygeiskogo gosudarstvennogo universiteta. Seriya Estestvenno-matematicheskie i tekhnicheskie nauki, 110:4 (2012), 180–190  elib (cited: 1)
53. S. M. Ratseev, O. I. Cherevatenko, “On the nilpotent Leibniz–Poisson algebras”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 4(29) (2012), 207–211  mathnet  crossref  rsci  elib
54. S. M. Ratseev, “Commutative Leibniz–Poisson algebras of polynomial growth”, Vestnik SamGU, 2012, no. 3/1(94), 54–65  mathnet  elib

   2011
55. S. M. Ratseev, “Growth in Poisson algebras”, Algebra and Logic, 50:1 (2011), 46–61  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 2)
56. S. M. Ratseev, “Identities in the varieties generated by the algebras of upper triangular matrices”, Siberian Math. J., 52:2 (2011), 329–339  mathnet  crossref  mathscinet  isi  elib  elib  scopus (cited: 2)
57. S. M. Ratseev, “The growth of varieties generated by upper-triangular matrices algebras”, Moscow University Mathematics Bulletin, 2011, no. 1, 50–51  mathnet  crossref  mathscinet  zmath  elib  elib  scopus
58. S. M. Ratseev, “Growth of some varieties of Leibniz–Poisson algebras”, Serdica Math. J., 37:4 (2011), 331–340  mathscinet  zmath

   2010
59. S. M. Ratseev, “Otsenki rosta mnogoobrazii algebr Leibnitsa s nilpotentnym kommutantom”, Vestnik Samarskogo gosudarstvennogo universiteta. Estestvennonauchnaya seriya, 78:4 (2010), 65–72  mathnet (cited: 6)

   2008
60. S. M. Ratseev, “O roste nekotorykh assotsiativnykh algebr i algebr Leibnitsa”, Vestnik Samarskogo gosudarstvennogo universiteta. Estestvennonauchnaya seriya, 65:6 (2008), 177–184  elib (cited: 1)

   2007
61. S. M. Ratseev, “The Growth of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra”, Math. Notes, 82:1 (2007), 96–103  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 4)
62. S. M. Ratseev, “Konechnaya baziruemost nekotorykh mnogoobrazii algebr Leibnitsa”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region, 33:6 (2007), 12–16

   2006
63. S. M. Ratseev, “Rost nekotorykh mnogoobrazii algebr Leibnitsa”, Vestnik Samarskogo gosudarstvennogo universiteta. Estestvennonauchnaya seriya, 46:6 (2006), 70–77  zmath  elib (cited: 11)
64. S. M. Ratseev, “Rost i kodlina prostranstv spetsialnogo vida mnogoobrazii algebr Puassona”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region, 26:5 (2006), 125–135

   2005
65. L. E. Abanina, S. M. Ratseev, “Mnogoobrazie algebr Leibnitsa, svyazannoe so standartnymi tozhdestvami”, Vestnik Samarskogo gosudarstvennogo universiteta. Estestvennonauchnaya seriya, 40:6 (2005), 36–50  mathscinet  zmath  elib (cited: 7)

   2004
66. S. M. Ratseev, “Mnogoobrazie algebr Leibnitsa s pochti konechnoi kodlinoi”, Uchenye zapiski Ulyanovskogo gosudarstvennogo universiteta. Fundamentalnye problemy matematiki i mekhaniki, 14:1 (2004), 34–45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021